MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH MRI SET: HANDLE+ MIL 0,1 MAC 2,3,4; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH MRI SET: HANDLE+ MIL 0,1 MAC 2,3,4; LARYNGOSCOPE, RIGID
Model Number IPN915573
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during the first use, we observed that 3 batteries out of 4 that are in the kit were not working.The blades have light only with 1 of the batteries.No light with the other 3 batteries".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned and sent to the manufacturing site for investigation.The device history record of lot 161102 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.The manufacturing site reports "during investigation it is identify that battery cartridges has found out of warranty period & had exceeded the self-life of 18 months at the time of complaint reported.".
 
Event or Problem Description

Brand Name
RUSCH MRI SET: HANDLE+ MIL 0,1 MAC 2,3,4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11859058
Report Number8030121-2021-00020
Device Sequence Number4662327
Product Code CCW
UDI-Device Identifier14026704712530
UDI-Public14026704712530
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/06/2022
Device Model NumberIPN915573
Device Catalogue Number5442M
Device Lot Number161201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1